Simon Kristensen

  1. Journal article › Research › Peer-reviewed
  2. Published

    A converse to linear independence criteria, valid almost everywhere. / Fischler, S.; Hussain, M.; Kristensen, Simon; Levesley, J.

    In: Ramanujan Journal, Vol. 38, No. 3, 2015, p. 513-528.

    Research output: Research - peer-reviewJournal article

  3. Published

    A metric theorem for restricted Diophantine approximation in positive characteristic. / Kristensen, S.

    In: Acta Arithmetica, Vol. 124, No. 2, 2006, p. 159-175.

    Research output: Research - peer-reviewJournal article

  4. Published

    A quantitative Khintchine-Groshev type theorem over a field of formal series. / Dodson, M.M.; Kristensen, S.; Levesley, J.

    In: Indagationes Mathematicae, Vol. 16, No. 2, 2005, p. 171-177.

    Research output: Research - peer-reviewJournal article

  5. Published

    An inhomogeneous wave equation and non-linear Diophantine approximation. / Beresnevich, V.; Dodson, M. M.; Kristensen, S.; Levesley, J.

    In: Advances in Mathematics, Vol. 217, No. 2, 2008, p. 740-760.

    Research output: Research - peer-reviewJournal article

  6. Published

    Approximating numbers with missing digits by algebraic numbers. / Kristensen, S.

    In: Edinburgh Mathematical Society. Proceedings, Vol. 49, No. 3, 2006, p. 657-666.

    Research output: Research - peer-reviewJournal article

  7. Published

    Badly approximable systems of linear forms in absolute value. / Hussain, Mumtaz; Kristensen, Simon.

    In: Uniform Distribution Theory, Vol. 8, No. 1, 2013, p. 7-15.

    Research output: Research - peer-reviewJournal article

  8. Published

    Badly approximable systems of linear forms over a field of formal series. / Kristensen, S.

    In: Journal de Theorie des Nombres de Bordeaux, Vol. 18, No. 2, 2006, p. 421-444.

    Research output: Research - peer-reviewJournal article

  9. Published

    Diophantine approximation and badly approximable sets. / Kristensen, S.; Thorn, R.; Velani, S.

    In: Advances in Mathematics, Vol. 203, No. 1, 2006, p. 132-169.

    Research output: Research - peer-reviewJournal article

  10. Published

    Diophantine approximation and the solubility of the Schrödinger equation. / Kristensen, Simon.

    In: Physics Letters. Section A: General, Atomic and Solid State Physics, Vol. 314, No. 1-2, 2003, p. 15-18.

    Research output: Research - peer-reviewJournal article

  11. Published

    Diophantine exponents for mildly restricted approximation. / Bugeaud, Yann; Kristensen, S.

    In: Arkiv foer Matematik, Vol. 47, No. 2, 2009, p. 243-266.

    Research output: Research - peer-reviewJournal article

Previous 1 2 3 4 Next